MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2.5MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442540
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, physician used subject coil and microcatheter.Physician noted that the subject coil could not be advanced distally within microcatheter due to the acute angle of the ica (internal carotid artery) to a1.Physician stated that the coil was detached early within the microcatheter distal part.The microcatheter and subject coil were then removed together and were replaced with similar devices.The procedure was completed successfully and no clinical consequences were noted to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added h3 device evaluated by mfg ¿updated h3 summary attached - updated d4 expiration date - added d9 product available to stryker ¿ updated d9 returned to manufacturer on ¿updated the device was returned and the lot number was confirmed with the packaging returned with the device.The main coil was not returned.During visual inspection, the delivery wire was noted to be kinked bent and was detached/separated.Functional test unable to be preformed due to no coil been returned.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.As per the available information, there were no anomalies noted to the device prior to use, the device was prepared as per the dfu, continuous flush was maintained for the duration of the procedure, the coil couldn't be advanced in the micro catheter distal part.(at the acute angle) and the micro catheter was located at the acute angle ica to a1.It is probable that the damage to the device occurred during the attempt to advance beyond the acute angle ica to a1.An assignable cause of procedural factors will be assigned to the reported main coil prematurely detached/separated during use, coil in catheter friction and to the analyzed coil delivery wire kinked bent and main coil prematurely detached/separated during use, as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 NANO 2.5MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11499246
Report Number3008881809-2021-00122
Device Sequence Number19826356
Product Code HCG
UDI-Device Identifier07613252600305
UDI-Public07613252600305
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2022
Device Model NumberM0035442540
Device Catalogue NumberM0035442540
Device Lot Number21569619
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2021
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER); PHENOM 017 MICROCATHETER (MEDTRONIC)